Strong asymptotics for Sobolev orthogonal polynomials in the complex plane

e-Archivo Repository

Show simple item record

dc.contributor.author López Lagomasino, Guillermo
dc.contributor.author Martínez-Finkelshtein, Andrei
dc.contributor.author Pérez Izquierdo, Ignacio
dc.contributor.author Pijeira, Héctor
dc.date.accessioned 2010-01-05T11:25:54Z
dc.date.available 2010-01-05T11:25:54Z
dc.date.issued 2008-04
dc.identifier.bibliographicCitation Journal of Mathematical Analysis and Applications, 2008, vol. 340, n. 1, p. 521-535
dc.identifier.issn 0022-247X
dc.identifier.uri http://hdl.handle.net/10016/6277
dc.description 15 pages, no figures.-- MSC2000 codes: 42C05, 33C25.
dc.description MR#: MR2376173
dc.description Zbl#: Zbl 1154.33303
dc.description.abstract ^aWe obtain the strong asymptotics for the sequence of monic polynomials minimizing the norm $$\Vert q_S\Vert=(\sum_{k=0}^N \Vert q^{(k)}\Vert_k^2)^{1/2}$$ where $\Vert \bullet\Vert_k$, $k=0,\dots, N-1$, are $L^2$ norms with respect to measures supported on the same rectifiable Jordan closed curve on $\Gamma$, and $\Vert \bullet\Vert_N$ is the $L^2$ norm corresponding to a weight supported or arc $\Gamma$, which satisfies the Szegö condition, plus mass points in the unbounded connected component of $\bbfC\setminus \Gamma$.
dc.description.sponsorship First author's research partially supported by Ministerio de Ciencia y Tecnología, grant MTM2006-13000-C03-02 and by Comunidad de Madrid-Universidad Carlos III de Madrid, grant CCG06-UC3M/EST-0690. Second author's research partially supported by Ministerio de Ciencia y Tenología, project code MTM2005-09648-C02-01 and by Junta de Andalucía, FQM-229, FQM-481 and P06-FQM-01738. Fourth author's research partially supported by a research grant from Centro de Investigación Matemática de Canarias (CIMAC), Spain.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Sobolev orthogonal polynomials
dc.subject.other Asymptotic behavior
dc.subject.other Szegö's condition
dc.title Strong asymptotics for Sobolev orthogonal polynomials in the complex plane
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jmaa.2007.07.074
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/j.jmaa.2007.07.074
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record